Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Gaining weight after taking Pregnavit tablets but not getting pregnant. Stop taking them?

Hello doctor 4 months before i visited a gynac as i was trying to concieve so went for physical checkup she did some test and found i have mild thyroid she suggested me to take pregnavit tablets Im taking it since 3 months still im not pregnent but gaining weight i do regular workouts still my weight is gaining up should i drop this tablets please suggest me ?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  771
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
If you are suffering from hypothyroidism then the medicine required is levo thyroxine.
Since you are not being treated for hypothyroidism,you are gaining weight and also not getting pregnant.
PREGNAVIT tab is just a combination of FOLIC acid and VIT D and it is not going to help in your hypothyroidism.However there is no need to stop this medicine.You must change your doctor and take proper medicines for hypothyroidism.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor